# SDR SWIA202412101310

- Difficulty date: October 11, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BEAM IS CORRODED BETWEEN BL.0 AND LBL9      (C-CHECK RO 12/8/2024)    BLENDED CORROSION AND FOUND OUT OF LIMITS. REPLACED WITH NEW CROSSBEAM AT FS 280.00 LBL9 REF. CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01 REV 38 JUL 25/2020 AND DWG CC670-34010 REV -K. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY.
